# SDR 0301466305

- Difficulty date: August 3, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 59,848 hours, 7,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE AFT OF DOOR 1R.  REPAIRED WIRE.  OPERATIONAL CHECK GOOD.
